# SDR COM11824

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 12039828
- Condition: Damaged
- Location: Rt Nacelle
- Part time: 7,707 hours
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK, RT ENGINE NACELLE.  ENGINE DRIVEN PUMP SUCTION LINE WAS DAMAGED BY CHAFING. C/W A TEMPORARY REPAIR BY SUBSTITUTION OF A FLEX LINE ASSY.  AIRCRAFT RETURNED TO SERVICE.
